Author Topic: Psuedo-gyne or real gyne?  (Read 8548 times)

Offline datamonger

  • Posting Member
  • *
  • Posts: 8
I personally think that I have actual gynecomastia, not psuedo.  Although I may be on the obese side, my breasts seem to have a feminine look to them, not like just lumps of fat.  Like there is more breast tissue there.




I have been told that my breasts are B cup sized.  What do you think?

Linkback: https://www.gynecomastia.org/forum/index.php?topic=17650.0

Offline caramel

  • Member
  • *
  • Posts: 1
You most definitely have GYNE

Offline thetodd

  • Senior Member
  • *****
  • Posts: 864
you have gyne without a doubt

id also say your overweight, your skin looks extremeley unhealthy you look as if you have keratosis pilaris on the top of your arms and a bit on your chest? try getting an exfoliatling glove and rub it on the area's should help them to go

Your stomach will probally need tucking if you loose weight, if i was you id seriously start dieting start exercising and start saving some money for surgery. After a year you will be at a good weight and will have enough cash for gyne surgery and a tummy tuck

Im guessing your pretty young from the look of your skin, you can change the position your in youve just gotta put the effort in!
Surgery With Alex Karidis - 16/05/09 - Completed!
http://www.gynecomastia.org/smf/index.php?topic=17738.0

13genof

  • Guest
LOOKS like BOTH, but that is only an opinion, SEEK professional medical advice, everyone on here can only give their opinion ONLY, by looking at PHOTOS!

Offline frozen

  • Bronze Member
  • **
  • Posts: 87
I would say you have gyne. I can't be certain just from looking at your pictures, but I'd say I can see gland present.

Your weight certainly isn't helping the appearance of your chest, so whilst weight loss WOULD help I think you would have to be very dedicated and patient over the long-term to see results as you will most likely find you lose weight in other places before you lose weight in your moobs.

Looks like you have bad acne too mate, my bro used to look similar and the doctor prescribed him "oxytetracycline" which works by inhibiting the bacteria that causes acne. I was on them for about 6 months too and no acne ever since! Dunno if this is a problem for you, but I thought I'd suggest it just incase.

So, anyway, my reccommendation would be to see your doctor: Rule out possible causes such as hormone imbalances. If you haven't already, perhaps look into a few lifestyle changes. Healthy food, excercise, all that lark ;)

Good luck!
Had surgery with Dr. Karidis (London, UK) on 23rd July. Wearing tight t-shirts and looking forward to going swimming!

My experience so far & updates:
http://www.gynecomastia.org/smf/index.php?topic=18200.msg126755#msg126755

Pictures:
http://www.gynecomastia.org/smf/index.php?topic=18539.msg127741#msg127741


 

SMFPacks CMS 1.0.3 © 2021